# SDR RRXA98154

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Plank
- Part number: 57582665
- Condition: Corrosion
- Location: Bs 1580-1689
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND FLOOR PLANK EDGE CORRODED BEYOND LIMITATIONS IAW DC-8 SRM, AT STA 1580 TO 1689.  REMOVED DAMAGED SECTION, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW FAA APPROVED DER TIMCO ENGINEERING SKETCH REO-04415.
